Patient: I didn’t had sex with my girlfriend. We got a little intimate and my tip was inside her vagina for approx 2 mins and she is still a virgin. To avoid any risk we consulted a gyn and she said my gf had a urinary infection only. But to avoid further risk she took a contaceptive on the second day ‘unwanted 72’ and didn’t had any vomit etc. Today after almost a week she has feels strange weakness and her legs and body shiver and then she has little spotting.Please guide me what to do. And why it happened. What should I do. We both r really very tensed
Symptoms: Weakness, spotting today
Doctor: Thank you for your query.After the intimacy, you say that the girl also used a morning after pill that too within 72 h ours, in such case the chances of a pregnancy are almost remote. However the spotting she may be having could be a side effect of this morning after pill which generally leads to intermittent or inter menstrual bleeding or spotting and certain irregularities in the menstrual cycle.Hope that answers your query. Have a good day.